# SDR CALA2025081107575

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737924ER
- Aircraft serial: 32833
- Aircraft time: 52,608 hours, 18,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964412
- Condition: Shorted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS FROM ROW 15-22 ARE INOPERATIVE.   REPLACED FUSES F2 & F3 ON THE M1694 EMERGENCY LIGHT POWER SUPPLY, NO HELP. SLAVED IN A NEW EMERGENCY LIGHT BATTERY, NO HELP. SLAVED IN A KNOWN OPERABLE POWER SUPPLY AND BATTERY, NO HELP. MEASURED RESISTANCE AT 2 PINS IN SEAT SIDE OF CONNECTOR D12 828 AS 0.6 OHMS WITH NEITHER SHORTING TO GROUND. DADO PANELS REMOVED, ACCESSED POWER SUPPLY & NEW EMERGENCY LIGHT BATTERY AVAILABLE.  FOUND AFT SEAT LIGHT AT SEAT 20C SHORT CIRCUIT, REPLACED LIGHT ASSY REF AMM33-51-11 AND CONFIG DRAWING 3350DD15107 . REPLACED BATTERY AND FUSE AT PSU 1694 REF AMM33-51-06. ACCOMPLISHED OPS CHECK ALL LIGHTS OPS CHECK GOOD.  ACCOMPLISHED IDT INSPECTION FOR EXIT PATH LIGHTING REPLACMENT. REF GMM 09-10-05.
